MathSciNet Relay Station
MathSciNet bibliographic data
MR2466626 34B15 (34L05)
Du, Zengji; Lin, Xiaojie; Tisdell, Christopher C. A multiplicity result for $p$-Lapacian boundary value problems via critical points theorem. [A multiplicity result for $p$-Laplacian boundary value problems via critical points theorem] Appl. Math. Comput. 205 (2008), no. 1, 231–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement